# SDR VTZA990141

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6625941001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SYR/IAD - FLT 7283 - DURING CRUISE AT 2130 HOURS ON 6-2-99, AIRCRAFT DIVERTED TO SCE DUE TO WX RADAR FAILURE IN-FLIGHT.  MAINTENANCE REMOVED AND REPLACED WX RADAR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
